MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION VERCISE; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

BOSTON SCIENTIFIC NEUROMODULATION VERCISE; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number DB-9218-15
Medical Device Problem Codes High impedance (1291); Charging Problem (2892)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional suspect medical devices: reference number: (b)(4), product family: dbs-adapters, upn: (b)(4), model: db-9218-15 serial: (b)(4), batch: 18878626.Reference number: (b)(4), product family: dbs-ipg-r, upn: (b)(4), model: db-1110c, serial: (b)(4), batch: 19735867.
 
Event or Problem Description
A report was received that a patient's lead adapters were explanted due to high impedances.The patient's ipg was also explanted due to frequent charging.After the replacement procedure, the impedances were normal.
 
Additional Manufacturer Narrative
Update to fields device available for evaluation, device evaluated by mfr.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Analysis of returned m8 adapter serial number (b)(4) passed all the required tests and revealed no anomalies.Analysis of returned ipg serial number (b)(4) passed all the required tests and revealed no anomalies.Analysis of the returned m8 adapter serial number 1075576 confirmed the complaint.Two cables (e1 and e2) were fractured at weld nugget of connector springs in the boot, and the damage was caused by pulling force.
 
Event or Problem Description

Brand Name
VERCISE
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key8049102
Report Number3006630150-2018-61695
Device Sequence Number19279458
Product Code MHY
UDI-Device Identifier08714729905196
UDI-Public08714729905196
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/15/2018
Device Model NumberDB-9218-15
Device Catalogue NumberDB-9218-15
Device Lot Number18878626
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/07/2018
Initial Date Received by Manufacturer 10/18/2018
Supplement Date Received by Manufacturer11/07/2018
11/21/2018
Initial Report FDA Received Date11/07/2018
Supplement Report FDA Received Date11/14/2018
11/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;